Previous |  Up |  Next


Title: On decidability of skeletal sets [Abstract of thesis] (English)
Author: Dung, Nguyen Xuang
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 31
Issue: 1
Year: 1990
Pages: 191
Category: math
MSC: 91Fxx
idZBL: Zbl 0727.68056
Date available: 2008-06-05T21:42:50Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_031-1990-1_26.pdf 184.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo